| Catalog Number |
60PFS50 |
| Medical Device Problem Codes |
Leak/Splash (1354); Split (2537)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was noted that the patient is a "young child".The exact age is unknown.Pma 510(k): additional 510(k) - k083641.Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
Event or Problem Description
It was reported that the silicone on a portex bivona uncuffed pediatric flextend plus silicone tracheostomy tube split at the top of the shaft, and the coil wire was exposed.The tracheostomy tube was in use when a staff member heard an audible leak and the ventilator alarmed.The tracheostomy tube was removed and a new one was placed immediately.It was after removal that the split in the silicone was observed.It was noted that the tracheostomy tube had "only been used twice".No injury was reported.